Article citationsMore>>

S.-T. Chu, “Generalized Mein-Larson Infiltration Model,” Journal of Irrigation and Drainage Engineering, Vol. 113, No. 2, 1987, pp. 343-354. doi:10.1061/(ASCE)0733-9437(1987)113:2(155)

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.